# SDR SWAA087090

- Difficulty date: December 12, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 38,469 hours, 31,156 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RED RIGHT GEAR LIGHT ILLUMINATED DURING CONFIGURATING A/C ON FINAL APPROACH, GO-AROUND INITIATED, GEAR HANDLE BROUGHT UP.  DURING NEXT GEAR EXTENSION THE GREEN RIGHT GEAR LIGHT ILLUMINATED, 3 GREEN - NORMAL LANDING.  FOUND SENSOR LOOSE.  SECURED SENSOR PER MM.
